# SDR DL72S981170

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1303 WEB CRACKED LT AND RT SIDE AT BOTTOM INSIDE VERT STAB.  REPAIRED PER SRM 53-10-4 FIG 17.
